Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some properties of Hilbert scales

Author: Robert Bonic
Journal: Proc. Amer. Math. Soc. 18 (1967), 1000-1003
MSC: Primary 46.15
MathSciNet review: 0230115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Properties and operations; Translated from the Russian by Eugene Saletan. MR 0435831
  • B. S. Mitjagin, Approximate dimension and bases in nuclear spaces, Russian Math. Surveys, London Math. Soc. 18 (1963), 59-127.
  • Jürgen Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1824–1831. MR 132859, DOI
  • John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20–63. MR 75639, DOI
  • Richard S. Palais, Seminar on the Atiyah-Singer index theorem, Annals of Mathematics Studies, No. 57, Princeton University Press, Princeton, N.J., 1965. With contributions by M. F. Atiyah, A. Borel, E. E. Floyd, R. T. Seeley, W. Shih and R. Solovay. MR 0198494
  • J. Schwartz, Nonlinear functional analysis, Mimeographed notes, New York Univ., New York, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society